# SDR AALA202305309860

- Difficulty date: May 21, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 63,340 hours, 26,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; CORROSION ON AFT LAVATORY VENT FUSLEAGE SKIN LOCATED AT BS 917, FROM S21L TO S22L, AT LBL 43. REPAIRED SKIN PER EA 345067.
